Studies of the optical stability of dielectrics using
Doklady Akademii Nauk, Tome 284 (1985) no. 3, pp. 582-586
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_3_a16,
author = {V. M. Osadchiev and S. G. Pozdnyakov and {\CYRA}. {\CYRA}. {\CYRK}{\cyro}{\cyrr}{\cyrn}{\cyre}{\cyre}{\cyrv}},
title = {Studies of the optical stability of dielectrics using},
journal = {Doklady Akademii Nauk},
pages = {582--586},
year = {1985},
volume = {284},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_3_a16/}
}
V. M. Osadchiev; S. G. Pozdnyakov; А. А. Корнеев. Studies of the optical stability of dielectrics using. Doklady Akademii Nauk, Tome 284 (1985) no. 3, pp. 582-586. http://geodesic.mathdoc.fr/item/DAN_1985_284_3_a16/